The Annals of Mathematical Statistics

On Distribution-Free Statistical Inference with Upper and Lower Probabilities

R. J. Beran

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 1 (1971), 157-168.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693503

Digital Object Identifier
doi:10.1214/aoms/1177693503

Mathematical Reviews number (MathSciNet)
MR314190

Zentralblatt MATH identifier
0231.62059

JSTOR
links.jstor.org

Citation

Beran, R. J. On Distribution-Free Statistical Inference with Upper and Lower Probabilities. Ann. Math. Statist. 42 (1971), no. 1, 157--168. doi:10.1214/aoms/1177693503. https://projecteuclid.org/euclid.aoms/1177693503


Export citation